# SDR DL72E011317

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 73,185 hours, 43,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4266
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY EXIT LIGHT ASSY AT AFT AIRSTAIRS INOP. WOULD NOT ILLUMINATE DURING EMERGENCY LIGHT CHECK, OR WHEN TEST SWITCH MOVED FROM ARM TO ON. REPLACED LIGHT ASSY AND BATTERIES. OPERATIONAL CHECKS NORMAL
